Alert archive / Texas / High Wind Warnings in 2006

High Wind Warning 4, NWS Fort Worth, TX

May 3, 2006Dallas County, Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this high wind warning at May 3, 2006, 2:38 AM CDT for Dallas County, Parker County, Tarrant County, Texas. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2006, 2:38 AM CDT (07:38 UTC)
Expired
May 3, 2006, 4:00 AM CDT
In force
82 min
Issued by
NWS Fort Worth, TX

Counties Dallas County, TX, Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1925 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 030738
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
238 AM CDT WED MAY 3 2006

...HIGH WIND WARNING FOR PARKER...TARRANT AND DALLAS COUNTIES
THROUGH 4 AM...

.DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS
WILL OCCUR THROUGH 4 AM ACROSS PARKER...TARRANT AND DALLAS
COUNTIES. RADAR AND SURFACE OBSERVATIONS INDICATE THAT WIND GUSTS
TO 60 MPH WILL BE POSSIBLE.

TXZ117>119-030900-
/O.NEW.KFWD.HW.W.0004.060503T0738Z-060503T0900Z/
PARKER-TARRANT-DALLAS-
INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS
238 AM CDT WED MAY 3 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 AM THIS MORNING.

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH MIDNIGHT ACROSS PARKER...TARRANT...AND DALLAS COUNTIES.
WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. WIND GUSTS TO 55
MPH HAVE ALREADY BEEN REPORTED. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER NOW.


$$


92
1 follow-up statement
000 
WWUS74 KFWD 030858
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT WED MAY 3 2006

...HIGH WIND WARNING ALLOWED TO EXPIRE AT 4 AM...

.DISCUSSION...THE HIGH WINDS HAVE SUBSIDED AND THE WARNING WILL BE
ALLOWED TO EXPIRE.

TXZ117>119-031000-
/O.EXP.KFWD.HW.W.0004.000000T0000Z-060503T0900Z/
PARKER-TARRANT-DALLAS-
INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS
358 AM CDT WED MAY 3 2006

...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

WIND SPEEDS HAVE DIMINISHED ACROSS MOST OF THE AREA. THROUGH 5
AM...SOME GUSTS UP TO 50 MPH MAY BE POSSIBLE IN SOUTHERN TARRANT
AND EASTERN PARKER COUNTY. WIND GUSTS IN EXCESS OF 60 MPH ARE NO
LONGER ANTICIPATED AND THEREFORE THE HIGH WIND WARNING WILL BE
ALLOWED TO EXPIRE AT 4 AM.


$$


92

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at May 2, 9:58 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, May 2, 9:58 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT TUE MAY 2 2006

.958 PM PUBLIC DISCUSSION...
TWO SQUALL LINES WILL CONTINUE TO MOVE EAST ACROSS NORTH TEXAS. WE
HAVE UPDATED THE ZONE FORECAST AND UPPED POPS IN MOST AREAS TO 60
PERCENT. DAMAGING WINDS AND HAIL OF PENNY TO QUARTER SIZE APPEAR TO
BE THE MAIN THREATS.  #26

.AVIATION...
PER REASONS DISCUSSED BELOW...HAVE INCLUDED THUNDER AT METROPLEX
SITES FROM 4-9Z AND WACO FROM 6-11Z.  MVFR STRATUS POSSIBLE IN WACO
BEFORE STORMS MOVE IN...BUT HAVE LEFT IT OUT OF METROPLEX DUE TO
POSSIBLE STORM OUTFLOW.  WILL CONTINUE TO SHOW VFR WED MORNING
THROUGH 0Z...WITH AFTERNOON AIRMASS STABILIZED BY TONIGHT/S ROUND.
OBVIOUSLY WILL CONTINUE TO CLOSELY MONITOR THE CONVECTIVE TRENDS TO
THE NW...AND AMENDMENTS MAY BE FORTHCOMING.  TR.92

&&

.620 PM DISCUSSION...
WE AGREE WITH THE PREVIOUS ASSESSMENT THAT TONIGHTS FORECAST IS ONE
OF CONSIDERABLE DIFFICULTY.

OUR CURRENT THINKING IS THIS...
THE NORTH-SOUTH AREA OF NUMEROUS SEVERE THUNDERSTORMS...FROM THE
EASTERN OKLAHOMA PANHANDLE...SOUTHWARD TO NORTH OF SAN ANGELO...WILL
CONTINUE TO MOVE SLOWLY EAST OVER THE NEXT FEW HOURS. THEN...AFTER
THE SUN SETS...A LOW LEVEL JET STREAM (LLJ) WILL FORM NEAR AN AXIS
FROM NEAR COMANCHE...NORTHWARD TO CHILDRESS AND THE OKLAHOMA/TEXAS
PANHANDLE BORDER.

BY MID- TO LATE EVENING...THE SEVERE STORMS NOW IN THE PANHANDLE
PROBABLY WILL COALESCE INTO A MESOSCALE CLUSTER OF STRONG TO SEVERE
STORMS...CALLED A MESOSCALE CONVECTIVE COMPLEX (MCS)...IN RESPONSE
TO A FAVORABLE SUPPLY OF MOISTURE AND CONVERGENCE PROVIDED BY THE
NORTHWARD DIRECTED NOCTURNAL LLJ. THE MCS WILL THEN TURN MORE
SOUTHERLY (AS STORMS FORM SOUTHWARD BECAUSE OF THE STRONG INFLOW OF
ELEVATED WARM...MOIST AIR ASSOCIATED WITH THE LLJ)...TRACKING INTO
THE FACE OF THE LLJ...AND DROPPING ALMOST DUE SOUTH ACROSS WESTERN
PORTIONS OF NORTH TEXAS AND ADJACENT PORTIONS OF WEST TEXAS...(THE
LOW LEVEL CONVERGENCE IS DUE TO THE LLJ...WHICH WILL BE AUGMENTED
IN THE GENERATION OF NEW STORMS FURTHER SOUTH WITH TIME...BY THE
FACT THAT THE LEFT OVER BOUNDARY FROM LAST NIGHTS STORMS IS IN THE
SAME AREA.)

60% CONFIDENCE IS FAIRLY HIGH...BUT LEAVES ROOM FOR OTHER POSSIBLE
CONVECTIVE EVOLUTIONS.)

AT THIS TIME...WE WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK AND THE
ZONE FORECAST...TO INCREASE THE THREAT OF THUNDERSTORMS...MAINLY IN
THE WESTERN COUNTIES OF NORTH TEXAS. WE WILL LOWER POPS IN THE NORTH
AND EAST A BIT...WHILE INCREASING THEM IN THE WEST.   #26

&&

400 PM .DISCUSSION...
VERY DIFFICULT FORECAST THIS AFTERNOON...AS SEVERAL THINGS ARE
CURRENTLY AFFECTING THE ATMOSPHERE. MORNING MCS HAS LEFT OUTFLOW
BOUNDARIES ACROSS OUR SRN SECTIONS AND ACROSS SRN AND CENTRAL OK
THIS AFTERNOON. DESPITE ABUNDANT CAPE ACROSS OUR SOUTH...STORMS
HAVE HAD A DIFFICULT TIME DEVELOPING. THIS IS LIKELY DUE TO LARGE
SCALE UPPER LEVEL SUBSIDENCE AS INDICATED BY H7-H3 DIV-Q LAYER.
MORNING CONVECTION HAS ALSO STABILIZED THE N TEXAS AREA
SOMEWHAT...AS INDICATED BY 18Z KFWS SOUNDING. CAN NOT RULE OUT
STORMS GETTING GOING JUST ABOUT ANYWHERE IN OUR CWA LATE THIS
AFTERNOON AND EVENING...BUT MODELS AND PAST EXPERIENCE SUGGEST WE
WILL HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT FOR THE
SUBSIDENCE TO WEAKEN AND THE NEXT WEAK H5 VORT MAX TO ARRIVE.
STORMS SHOULD GET GOING ACROSS WRN OK AND THE ERN TX
PANHANDLE...BEFORE MOVING E-NE INTO N TEXAS LATER TONIGHT.
FORECAST CAPE AND INSTABILITY SHOULD BE ENOUGH TO GET SOME LARGE
HAIL AND DAMAGING WINDS. WL GO ALONG WITH SPC OUTLOOK AREA.

STORMS MAY LINGER INTO THE MORNING HOURS...AS A DECAYING MCS.
OTHERWISE...SUBSIDENCE FROM EXITING PVA AND INCREASED H5 RIDGING
SHOULD TURN OFF THE RAIN FOR MUCH OF WED. NEXT FRONT AND UPPER
LEVEL SYSTEM APPROACH LATE WEDNESDAY NIGHT INTO THUR...WITH FROPA
EXPECTED ON FRIDAY. STILL LOOKS LIKE A DECENT SHOT AT ADDITIONAL
STORMS...WITH SEVERE WX NOT OUT OF THE QUESTION. WEEKEND LOOKS
GOOD...WITH NEXT CHANCE OF RAIN MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  88  66  86 /  30  20  30  30
WACO, TX              67  89  66  87 /  20  10   0  10
PARIS, TX             66  86  65  84 /  40  20  40  40
DENTON, TX            67  87  66  85 /  40  20  40  30
MCKINNEY, TX          66  85  65  84 /  40  20  40  30
DALLAS, TX            67  87  65  86 /  30  20  30  30
TERRELL, TX           66  86  65  85 /  30  20  20  20
CORSICANA, TX         67  87  65  87 /  20  10  10  20
TEMPLE, TX            67  88  66  87 /  20  10   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/80
Hazardous weather outlook, May 3, 12:47 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 AM CDT WED MAY 3 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1247 AM CDT WED MAY 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF
NORTH TEXAS THROUGH 700 AM. PENNY SIZE HAIL...50 TO 60 MPH WINDS...AND
LOCALLY HEAVY RAIN WILL BE THE MAIN WEATHER THREATS.

SEVERAL LINES OF THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST ACROSS
NORTH TEXAS OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING MARGINALLY SEVERE WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS MAINLY THE NORTHERN HALF
OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY...AND ACROSS THE ENTIRE
REGION THURSDAY NIGHT THROUGH SATURDAY MORNING. SEVERE THUNDERSTORMS
ARE POSSIBLE ACROSS THE NORTHERN HALF OF THE REGION WEDNESDAY AND
THURSDAY...AND REGION WIDE FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...MAINLY NEAR AND EAST
OF INTERSTATE 35.

26

In the hours before

Special weather statement, May 3, 12:03 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT WED MAY 3 2006

TXZ142>144-156-157-030530-

BOSQUE-CORYELL-HAMILTON-LAMPASAS-MILLS-
1203 AM CDT WED MAY 3 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
CLIFTON TO 15 MILES SOUTHEAST OF HAMILTON TO 18 MILES NORTHWEST OF
LAMPASAS...MOVING SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADAMSVILLE...ARNETT...
CLIFTON...CRANFILLS GAP...EVANT...JONESBORO...LANHAM...MERIDIAN...
PURMELA...SCALLORN AND MERIDIAN STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

13
Special weather statement, May 3, 12:59 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 AM CDT WED MAY 3 2006

TXZ093>095-103>105-030630-

COLLIN-DENTON-FANNIN-GRAYSON-HUNT-LAMAR-
1259 AM CDT WED MAY 3 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
PARIS TO DENTON...MOVING SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...ANNA...AUBREY...
BAILEY...BONHAM...CELESTE...CELINA...DODD CITY...ECTOR...FAIRVIEW...
FARMERSVILLE...FRISCO...HACKBERRY...HONEY GROVE...KRUGERVILLE...
LEONARD...LITTLE ELM...LOWRY CROSSING...LUCAS...MCKINNEY...MURPHY...
PARKER...PETTY...PLANO...PRINCETON...PROSPER...SAVOY...THE COLONY...
VAN ALSTYNE...WHITEWRIGHT...WOLFE CITY...WYLIE...BONHAM STATE PARK
AND RAY ROBERTS PARK ISLE DU BOIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
Special weather statement, May 3, 1:34 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 AM CDT WED MAY 3 2006

TXZ094-104>107-119-120-030700-

COLLIN-DALLAS-DELTA-FANNIN-HOPKINS-HUNT-ROCKWALL-
134 AM CDT WED MAY 3 2006

...SIGNIFICANT WEATHER UPDATE...

AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARIS TO COMMERCE
TO PLANO...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...CADDO MILLS...
CAMPBELL...CELESTE...COMMERCE...COOPER...CUMBY...DODD CITY...
FAIRVIEW...FARMERSVILLE...FATE...GARLAND...GREENVILLE...HEATH...HONEY
GROVE...LOWRY CROSSING...LUCAS...MCKINNEY...MURPHY...PARKER...
PRINCETON...ROCKWALL...ROWLETT...ROYSE CITY...SACHSE...SUNNYVALE...
WOLFE CITY...WYLIE...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE
PARK SOUTH SULPHUR.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

92
Special weather statement, May 3, 2:08 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
208 AM CDT WED MAY 3 2006

TXZ105-120>123-030745-

HUNT-KAUFMAN-RAINS-ROCKWALL-VAN ZANDT-
208 AM CDT WED MAY 3 2006

...SIGNIFICANT WEATHER UPDATE...

AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GREENVILLE...MOVING
SOUTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...EAST
TAWAKONI...EMORY...GREENVILLE...QUINLAN...WEST TAWAKONI...WILLS POINT
AND LAKE TAWAKONI STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
Special weather statement, May 3, 2:11 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 AM CDT WED MAY 3 2006

TXZ091>094-100>104-115>120-129>134-141>145-156>157-030815-
BOSQUE-COLLIN-COMANCHIE-COOKE-CORYELL-DALLAS-DENTON-EASTLAND-
ELLIS-ERATH-FANNIN-GRAYSON-HAMILTON-HILL-HOOD-JACK-JOHNSON-
LAMPASAS-MILLS-MONTAGUE-PALO PINTO-PARKER-ROCKWALL-SOMERVELL-
STEPHENS-TARRANT-WISE-YOUNG-
211 AM CDT WED MAY 3 2006

...THE NATIONAL WEATHER SERVICE HAS ALLOWED SEVERE THUNDERSTORM
WATCH 279 TO EXPIRE FOR THE FOLLOWING AREA...

IN TEXAS THIS ALLOWS TO EXPIRE 28 COUNTIES

IN NORTH CENTRAL TEXAS

BOSQUE... COLLIN... COMANCHE... COOKE... CORYELL... DALLAS...
DENTON... EASTLAND... ELLIS... ERATH... FANNIN... GRAYSON...
HAMILTON... HILL... HOOD... JACK... JOHNSON... LAMPASAS...
MILLS... MONTAGUE... PALO PINTO... PARKER... ROCKWALL...
SOMERVELL... STEPHENS... TARRANT... WISE... YOUNG...

THIS INCLUDES THE CITIES OF...ARLINGTON...BONHAM...BOWIE...
BRECKENRIDGE...BRIAR...BRIDGEPORT...BURLESON...CISCO...CLEBURNE...
CLIFTON...COMANCHE...COPPERAS COVE...DALLAS...DE LEON...DECATUR...
DENISON...DENTON...DUBLIN...EASTLAND...ENNIS...FLOWER MOUND...
FORT WORTH...GAINESVILLE...GATESVILLE...GLEN ROSE...
GLENN HEIGHTS...GOLDTHWAITE...GORMAN...GRAHAM...GRANBURY...
HAMILTON...HICO...HILLSBORO...JACKSBORO...LAMPASAS...LEWISVILLE...
MERIDIAN...MIDLOTHIAN...MINERAL WELLS...NOCONA...
OAK TRAIL SHORES...OLNEY...PLANO...RANGER...ROCKWALL...SHERMAN...
STEPHENVILLE...THE COLONY...VALLEY MILLS...
WAXAHACHIE AND WEATHERFORD.
Special weather statement, May 3, 2:27 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 AM CDT WED MAY 3 2006

TXZ117>119-030800-

DALLAS-PARKER-TARRANT-
227 AM CDT WED MAY 3 2006

...SIGNIFICANT WEATHER UPDATE...

AT 227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS ACROSS
PARKER...TARRANT AND SOUTHWESTERN DALLAS COUNTIES.  WINDS MAY GUST
TO 50 MPH WITH THIS ACTIVITY. IF WINDS CONTINUE TO INCREASE A HIGH
WIND WARNING MAY BE ISSUED.

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:22 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto53 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningFWDYoung58 min
May 2, 9:33 PM CDTSevere Thunderstorm WarningFWDEastland57 min
May 2, 9:53 PM CDTSevere Thunderstorm WarningFWDJack67 min
May 2, 10:07 PM CDTSevere Thunderstorm WarningFWDMontague53 min
May 2, 10:07 PM CDTSevere Thunderstorm WarningFWDComanche53 min
May 2, 10:40 PM CDTSevere Thunderstorm WarningFWDErath65 min
May 2, 10:43 PM CDTFlash Flood WarningFWDMontague4 hr
May 2, 10:56 PM CDTSevere Thunderstorm WarningFWDJack55 min
May 2, 10:57 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills63 min
May 2, 11:00 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 2, 11:06 PM CDTSevere Thunderstorm WarningFWDCooke54 min
May 2, 11:12 PM CDTSevere Thunderstorm WarningFWDYoung21 min
May 2, 11:30 PM CDTFlash Flood WarningFWDComanche, Erath3 hr

Nearby

High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.